# SDR NWAA070546302

- Difficulty date: February 7, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 75,260 hours, 9,643 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Receptacle
- Condition: Burned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT REPORTED LIGHTS IN LAV BY DOOR 2L INOP AND STRONG ELECTRICAL BURNING SMELL.  AIRCRAFT WAS DIVERTED TO ANC, AND AN EMERGENCY WAS DECLARED.  LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND CHARRING IN ELECTRIC SOCKET.  BALLAST WIRING WAS DISCONNECTED AND SECURED.  LAV WAS MEL’D PER 38-30-1A, AND AIRCRAFT WAS RETURNED TO SERVICE.  BALLAST 63-3300-3-0185 IS ON ORDER AND ASSIGNED TO BE INSTALLED 09FEB07 IN NRT.
